# SDR MASA200600376

- Difficulty date: February 8, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N37208
- Make and model: Cndair CL6002B19
- Aircraft serial: 7208
- Aircraft time: 19,078 hours, 15,113 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7260 ORD, PAX DOOR HANDLE CAUTION.  MAINTENANCE CLEANED DOOR PROX SWITCH.  OPS CHECK GOOD.
